Drug-induced Parkinsonism is a common serious side-effect of neuroleptic therapy. In cases of irreversible drug-induced Parkinsonism, pharmacological management is notoriously difficult. A schizophrenic patient with severe neuroleptic-induced Parkinsonism and Tardive Dyskinesia is presented in whom administration of pyridoxine (vitamin B6) (100 mg/d) resulted in dramatic and persistent attenuation of the movement disorders as well as reduction of psychotic behavior. Since pyridoxine deficiency is associated with marked reduction of cerebral serotonin concentrations and pineal melatonin production in rats, the effects of pyridoxine on the movement disorder and psychosis may have been mediated largely by enhancing serotonin and melatonin functions. An additional effect of excess pyridoxine administration on GABA and dopamine activity cannot be excluded. Pyridoxine has been reported to attenuate the severity of levodopa-induced dyskinesias in patients with Parkinson's disease and it is suggested that pyridoxine supplementation should be considered in psychiatric patients with drug-induced movement disorders including persistent Parkinsonism. An underlying pyridoxine deficiency in these patients may exacerbate the psychotic behavior and additionally, potentially increase the risk of drug-induced movement disorders.